# SDR DL73S030909

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 56,157 hours, 42,313 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5374E
- Condition: Overheated
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

PASSING 10,000 FT ON CLIMB STRONG BURNING ODOR.  F/A'S CONFIRMED OVENS OFF, ODOR STRONGER, RETURNED TO ATL.  FOUND FIRST CLASS COFFEEMAKER OVERHEATING.  REPLACED COFFEEMAKER, OPERATION GOOD.
